# SDR HEED065748

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 7655002005102
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEARCH LIGHT ASSY WILL NOT PIVOT TO THE STOW POSITION.  REPLACED UNIT.
